VOL. 35 · NO. 4 | July 2007
Ann. Probab. 35 (4), (July 2007) Open Access
No abstract available
Ann. Probab. 35 (4), (July 2007) Open Access
No abstract available
M. Balázs, F. Rassoul-Agha, T. Seppäläinen, S. Sethuraman
Ann. Probab. 35 (4), 1201-1249, (July 2007) DOI: 10.1214/009117906000000971 Open Access
KEYWORDS: Zero range, bricklayer’s, construction of dynamics, ergodicity of dynamics, superlinear jump rates, 60K35, 82C41
A. Greven, F. den Hollander
Ann. Probab. 35 (4), 1250-1306, (July 2007) DOI: 10.1214/009117906000001060 Open Access
KEYWORDS: Interacting diffusions, Phase transitions, large deviations, collision local time of random walks, self-duality, representation formula, quasi-stationary distribution, Palm distribution, 60F10, 60J60, 60K35
David Brydges, Remco van der Hofstad, Wolfgang König
Ann. Probab. 35 (4), 1307-1332, (July 2007) DOI: 10.1214/009171906000001024 Open Access
KEYWORDS: Local times, Density, large deviations upper bound, Ray–Knight theorem, Varadhan’s lemma, 60J55, 60J27
Feng-Yu Wang
Ann. Probab. 35 (4), 1333-1350, (July 2007) DOI: 10.1214/009117906000001204 Open Access
KEYWORDS: Harnack inequality, stochastic generalized porous medium equation, ultracontractivity, 60H15, 76S05
Ron Doney, Ross Maller
Ann. Probab. 35 (4), 1351-1373, (July 2007) DOI: 10.1214/009117906000000953 Open Access
KEYWORDS: reflected process, rate of growth, Renewal theorems, power law boundaries, 60J15, 60F15, 60K05, 60G40, 60F05, 60G42
Marius Junge, Javier Parcet, Quanhua Xu
Ann. Probab. 35 (4), 1374-1437, (July 2007) DOI: 10.1214/009117906000000962 Open Access
KEYWORDS: Khintchine inequality, Rosenthal inequality, reduced amalgamated free product, free random variables, homogeneous polynomial, 46L54, 42A61, 46L07, 46L52
J. M. A. M. van Neerven, M. C. Veraar, L. Weis
Ann. Probab. 35 (4), 1438-1478, (July 2007) DOI: 10.1214/009117906000001006 Open Access
KEYWORDS: Stochastic integration in Banach spaces, UMD Banach spaces, cylindrical Brownian motion, γ-radonifying operators, Decoupling inequalities, Burkholder–Davis–Gundy inequalities, martingale representation theorem, 60H05, 28C20, 60B11
Aleš Černý, Jan Kallsen
Ann. Probab. 35 (4), 1479-1531, (July 2007) DOI: 10.1214/009117906000000872 Open Access
KEYWORDS: Mean-variance hedging, opportunity process, opportunity-neutral measure, incomplete markets, 91B28, 60H05, 60G48, 93E20
Z. D. Bai, B. Q. Miao, G. M. Pan
Ann. Probab. 35 (4), 1532-1572, (July 2007) DOI: 10.1214/009117906000001079 Open Access
KEYWORDS: asymptotic distribution, central limit theorems, CDMA, Eigenvectors and eigenvalues, empirical spectral distribution function, Haar distribution, MIMO, Random matrix theory, Sample covariance matrix, SIR, Stieltjes transform, strong convergence, 15A52, 60F15, 62E20, 60F17, 62H99
Alexander Roitershtein
Ann. Probab. 35 (4), 1573-1592, (July 2007) DOI: 10.1214/009117906000001015 Open Access
KEYWORDS: Multitype branching processes with immigration in a random environment, Strong law of large numbers, central limit theorem, Limiting distribution, environment viewed from the particle, 60J80, 60K37, 60F05, 60F15
Imre Bárány, Van Vu
Ann. Probab. 35 (4), 1593-1621, (July 2007) DOI: 10.1214/009117906000000791 Open Access
KEYWORDS: Random polytopes, Gaussian distribution, central limit theorem, dependency graph, 60D05, 52A22, 60C05, 60F12
Back to Top